default-icon

Skin Darkning

Hi Dr, Day by day my skin is becoming darker. Especially both the hand. I use body lotion for my arm while going out still no use. I am Asthma patient and I am taking homeopathic treatment for the same. And I am using foracort once in a 3 days to control symptoms. Can you please assist on skin darkening part.
views-icons 37 Views Bookmark this Answer
Bookmark
v

Doctor Answers (3) on Skin Darkning

doctor profile image
Dr. B. M. Lava Bangalore | General Physician
Answered
Sir, You need to be examined for proper advice. Do you have any skin rashes, itching. Do you work a lot in the sun. Are you on any medication. Get back to me with details.
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Chirag Jain Mumbai | General Surgeon
Answered
This probably tanning due to sun exposure.... Use a sunscreen more than 30 spf or wear full sleeves
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Rashmi T V Bangalore | General Physician
Answered
Hi As per your history , skin darkening is in sun exposed parts... Which could be due to sun burn .... Use a sunscreen with good spf Half an hour before going out .... Kindly consult dermatologist if severe...
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO